TENNESSEE, UNITED STATES – A student at Tennessee State University is hospitalized with myocarditis after his second COVID-19 vaccine. John Stokes, a division 1 student-athlete, got his second shot on September 7th. He was diagnosed with myocarditis 4 days later. John was told that he probably won’t be able to play his senior season.

“It is a side effect from the vaccine and it’s really not being reported or addressed. It’s a serious issue that we should all be informed about before making this decision,” John said in a hospital-bed message. “No one knows the long-term effects of what is going to possibly happen from this. It’s uncharted territory because everyone else with the same heart issues from the vaccine are all being tracked and monitored, we’re basically test subjects.”

“A lot of people in our age group apparently are at higher risk for heart issues from the vaccine and it really needs to be talked about.”

John’s hospital-bed message:

A local news report on John’s health situation:

Please consider supporting by sharing or making a donation.
  • Bitcoin
  • Ethereum
Scan to Donate Bitcoin to 1JAgTmd16gMZyjajzm1rBxTnjkX4Re41m4

Donate Bitcoin to this address

Scan the QR code or copy the address below into your wallet to send some Bitcoin

Tag/Note:- Bannednews.co (BTC) Donation
Scan to Donate Ethereum to 0xc4d3b89d99b337fb7dfcc1a06ca9a61154d15309

Donate Ethereum to this address

Scan the QR code or copy the address below into your wallet to send some Ethereum

Tag/Note:- Bannednews.co (ETH) Donation

By Daemon

Leave a Reply

Your email address will not be published.